# SDR DALA2016050903836

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 67,608 hours, 50,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE PRI 546901-14: FOUND 2 PULLED FASTENERS AT BS 229 BETWEEN 29RT AND 30RT.  C/W PRI 546901-14, REV 0,1, 2, 3.  C/W PRI 546901-14, REV 4, 8 MAY 16 AT 2230E.  VERIFIED ERA 546901-14, REV ORIGINAL MATCHES PRI 546901-14, REV 0,1,2,3,4  8TH MAY 16 AT 2230E.
